You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Counterexamples to the Regularity of Monge-Ampère Equations
Proceedings of the American Mathematical Society
Vol. 123, No. 3 (Mar., 1995), pp. 841-845
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160809
Page Count: 5
You can always find the topics here!Topics: Monge Ampere equation, Convexity, Mathematics, Viscosity, Mathematical problems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We present examples to show that the solution u of the Monge-Ampère equation $\det(D^2u) = f(x)$, with u = 0 on the boundary, may not lie in W2, p or in C1, α for noncontinuous and positive f(x) and for continuous and nonnegative f(x).
Proceedings of the American Mathematical Society © 1995 American Mathematical Society